Moduli Spaces of Homotopy Theory

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

The moduli spaces referred to are topological spaces whose path components parametrize homotopy types. Such objects have been studied in two separate contexts: rational homotopy types, in the work of several authors in the late 1970's; and general homotopy types, in the work of Dwyer-Kan and their collaborators. We here explain the two approaches, and show how they may be related to each other.
Original languageEnglish
Title of host publicationGeometry, Spectral Theory, Groups, and Dynamics
EditorsMichael Entov, Yehuda Pinchover, Michah Sageev
PublisherAmerican Mathematical Society
Chapter3
Pages37-64
Number of pages28
ISBN (Electronic)9780821879771, 0821879774
ISBN (Print)9780821837108, 0821837109
DOIs
StatePublished - 1 Oct 2005

Publication series

NameContemporary Mathematics
PublisherAmerican Mathematical Society
Number387

Cite this